Skip to Content

I take sumatriptan and tramadol and have been perscribed venlafaxin 37.5M ER should I be concerned?

Responses (2)

kaismama 26 Jan 2013

Is the dr who ordered the venlafaxin aware you are on the other meds? Did the same pharmacy fill all your prescriptions. If the answer is yes, then you're ok. They carry a caution because they may cause serotonin syndrome. This is alot rarer then the literature would lead you to believe.

Delila 27 Jan 2013

Hi, personally i would be a bit concerned. I checked your medications for interactions and red flag warnings came up between them all. I myself take medications which interact with each other and my current doctor (not the doctor that prescribed them) is going through the process of reducing and changing my med's. And the pharmacy i use now has refused to dispense some of them. I am at risk of serotonin syndrome as you could be, and although it is rare, it is a risk none the less. Maybe you should voice your concern with your doctor and find out if the benefits outweigh the risks.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions